# SDR CALA2015011600046

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 79,290 hours, 16,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BC5133495
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID FWD CLOSET EMER LIGHT INOPERATIVE AT FLOOR LEVEL.  PLUG DISCONNECTED BETWEEN ITEM 23 & PIGTAIL ON WD BR-2013 -P-7572CO-5.  SECURED PLUG & ACCOMPLISHED TEST IAW AMM 33-51-00, NOW OK.  NON-ROUTINE CARD 4832126 RAISED FOR SDR PURPOSE.
